# SDR 97FDEA00419

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402714
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0744 014  CORROSION FLOORBEAM BS 970, RBL 55, WL 200.  CLEANED AND TREATED CORROSION ON FLOORBEAM BS 970, RBL 55, RBL 62, WL 200 AS PER FED-EX SRM 51-10-6, 51-10-2 AND M/M 51-20-157.  FOUND TO BE WITHIN LIMITS AS PER FED-EX SRM 53-10-1.
